Time-Dependent Generalized Nash Equilibrium Problem

Research output: Contribution to journalArticle in a journalpeer-review

2 Scopus citations


We prove an existence result for the time-dependent generalized Nash equilibrium problem under generalized convexity without neither a quasi-variational inequality reformulation nor a quasi-equilibrium problem reformulation. Furthermore, an application to the time-dependent abstract economy is considered.
Original languageEnglish
Pages (from-to)1054-1064
Number of pages11
JournalJournal of Optimization Theory and Applications
Issue number3
StatePublished - 1 Dec 2018


  • Abstract economy
  • Coerciveness
  • Generalized Nash equilibrium problem
  • Generalized convexity
  • Infinite-dimensional strategy spaces


Dive into the research topics of 'Time-Dependent Generalized Nash Equilibrium Problem'. Together they form a unique fingerprint.

Cite this